Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: do you want to taper? elanor roosevelt

Posted by Phillipa on October 8, 2008, at 18:58:12

In reply to Re: do you want to taper?, posted by elanor roosevelt on October 8, 2008, at 12:15:38

Eleanor the best of luck boy do I relate to that. I did try lamictal no sides except such bad saliva and spitting had to give it up at 50mg. But no sides like ad's if you get them. Keep me and others posted okay? Love Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


[856473]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:855064
URL: http://www.dr-bob.org/babble/20081006/msgs/856473.html